It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-28-2013, 08:46 AM   #1
Newbie
(male)
 
Join Date: Jan 2013
Location: Michigan
Posts: 1
midmichboy HB User
Testosterone Shots and Crashing. Help!

I'm 48 and was diagnosed with low-T (230s) last summer. Initially went on Androgel but asked to go to shots because of cost and convenience. Doc recommended one shot every two weeks and we'd re-evaluate somewhere around the 2-month mark. Got my first shot about a month ago and felt fine for 10 days then began to fade. Took my second shot on Day 14 but it must not have kicked in because I crashed big time on Day 15. It took about 1 1/2 days for the T to kick in and I felt great until about Day 10 again so I moved the shot up to Day 11 and ended up crashing on Day 11. Crashed as in sore arms/legs/shoulders, no energy, curled up in bed.

I can't afford to keep crashing like this and I'm not sure what's going on but it sucks. Anyone have guidance? I'm not scheduled to see the doc again for another six weeks.

Thanks, guys!

Last edited by midmichboy; 01-28-2013 at 08:46 AM.

 
Old 02-03-2013, 08:42 AM   #2
Senior Member
(male)
 
Join Date: Oct 2008
Location: US
Posts: 282
boscot HB Userboscot HB Userboscot HB Userboscot HB Userboscot HB Userboscot HB Userboscot HB User
Re: Testosterone Shots and Crashing. Help!

Welcome to the world of low T. Yes it sucks, but good news is if you get a good Doc and a good treatment plan you can feel better.....much better.

First based upon what you described you don't have a great Doc.

Reasons why I say this......

First no attempt to determine cause of why you have low T......exhaustive labs and a ultra sound of pituitary gland.....should have been done.....failure to do this is inexcusable

Second, androgel can work for some but almost everyone moves to shots eventually.

Once doc put you on T he should have had you on a monthly lab schedule until such time that he got your levels on a stable acceptable point. Typically 6-12 months.

He also should have let you know the issues that you would face starting. When you start you peak up in level....extra T plus natural T in system.....after about a month your natural T drops because your system shuts down (will for ever) and you will need additional T to make up difference.....that's where crash comes if you don't up injection level....monthly labs will show this.

Finally dosing.....shots every two weeks I.M. is old school. All modern docs will be prescribing Sub-Q shots multiple times per week at smaller doses. Plus they will add HCG shots, E control meds and other supplements. Failure to see this kind of treatment plan makes me question your plan and chance for sucess.

I would recommend finding a new Doc and looking for a plan that I describe.

Been there......done it..,,,and living it.

Lou

 
Sponsors Lightbulb
   
Old 02-04-2013, 09:20 PM   #3
Junior Member
(male)
 
Join Date: Jan 2013
Posts: 22
davie12 HB User
Re: Testosterone Shots and Crashing. Help!

{ deleted }

Last edited by Mod-S4; 02-05-2013 at 04:50 PM. Reason: Please let the original poster have his question answered here. Thanks.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!